Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 23, NWS El Paso, TX

April 7, 20114 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 7, 2011, 6:46 AM MDT for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 7, 2011, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2011, 6:46 AM MDT (12:46 UTC)
In effect from
Apr 7, 2011, 2:00 PM MDT
Expired
Apr 7, 2011, 8:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Lincoln County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2365 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WWUS84 KEPZ 071246
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
646 AM MDT THU APR 7 2011

...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE SOUTH
CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS BELOW 6000
FEET...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15
PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS
EXPECTED....

...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST 
TEXAS...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15
PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS
EXPECTED....

.APPROACH OF A DEEP UPPER LEVEL TROUGH MOVING INTO THE PACIFIC
NORTHWEST WILL CONTINUE TO DIG SOUTH AND INCREASE SOUTHWESTERLY
FLOW ACROSS THE REGION. DRY LOW LEVELS WILL COMBINE WITH BREEZY TO
WINDY CONDITIONS ACROSS THE EASTERN HALF OF THE DISTRICT WITH
NEAR CRITICAL CONDITIONS EXPECTED TO THE WEST THIS AFTERNOON. CRITICAL
CONDITIONS ARE EXPECTED ACROSS ALL AREAS ON FRIDAY.

NMZ112-TXZ055-056-072115-
/O.UPG.KEPZ.FW.A.0020.110407T2000Z-110408T0200Z/
/O.NEW.KEPZ.FW.W.0023.110407T2000Z-110408T0200Z/
/O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
646 AM MDT THU APR 7 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

* WINDS...THURSDAY AND FRIDAY...SUSTAINED 20 FOOT WINDS 20 TO 25 
  MPH WITH GUSTS TO 35 MPH OR MORE. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...THURSDAY AND FRIDAY FROM 2 PM TO 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ111-072115-
/O.EXA.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
646 AM MDT THU APR 7 2011

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35
  MPH OR MORE.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...2 PM TO 8 PM MDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
JMG
1 follow-up statement
979 
WWUS84 KEPZ 072007
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
207 PM MDT THU APR 7 2011

...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE SOUTH
CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS BELOW 6000 FEET...
DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT
OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED....

...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AND SATURDAY AFTERNOON
FOR THE SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR
WEST TEXAS...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE
HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER
RATINGS EXPECTED....

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE
SACRAMENTO MOUNTAINS BELOW 7000 FEET...DUE TO WINDS GREATER THAN 20
MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER
FIRE DANGER RATINGS EXPECTED....

.A DEEP UPPER LEVEL LOW WILL BE DIVING DOWN THE WEST COAST FRIDAY
AND THEN ACROSS THE FOUR CORNERS REGION BY LATE SATURDAY. THIS
SYSTEM WILL INCREASE SOUTHWESTERLY FLOW ACROSS THE REGION. DRY LOW
LEVELS WILL COMBINE WITH BREEZY TO WINDY CONDITIONS ACROSS THE
EASTERN HALF OF THE DISTRICT WITH NEAR CRITICAL CONDITIONS
EXPECTED TO THE WEST THIS AFTERNOON. CRITICAL CONDITIONS ARE
POSSIBLE ACROSS ALL LOWLAND AREAS ON FRIDAY WITH THE BEST CHANCE
BEING WEST OF THE RIO GRANDE. EXTREMELY CRITICAL FIRE CONDITIONS
ARE LIKELY SATURDAY AS WINDS INCREASE TO 30 TO 40 MPH WITH HIGHER
GUSTS.

NMZ112-TXZ055-056-081330-
/O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.CON.KEPZ.FW.W.0023.000000T0000Z-110408T0200Z/
/O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
207 PM MDT THU APR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS
IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

* WINDS...THURSDAY AND FRIDAY...SUSTAINED 20 FOOT WINDS 20 TO 25
  MPH WITH GUSTS TO 35 MPH OR MORE. ON SATURDAY...20 FOOT WINDS OF
  30 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...TODAY AND FRIDAY FROM 2 PM TO 8 PM MDT. ON SATURDAY
  FROM NOON TO 9 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ111-081330-
/O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
207 PM MDT THU APR 7 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH REMAINS
IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35
  MPH OR MORE ON FRIDAY. 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS TO
  55 MPH ARE POSSIBLE SATURDAY. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...2 PM TO 8 PM MDT FRIDAY AND NOON TO 9 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ113-081330-
/O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
207 PM MDT THU APR 7 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

* LOCATION...

* WINDS...SUSTAINED 20 FOOT WINDS OF 35 TO 45 MPH OR HIGHER WITH
  GUSTS EXCEEDING 55 MPH.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS...MAINLY
  BELOW 7000 FEET.

* TIMING...FROM NOON TO 9 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 5:08 AM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 7, 5:08 AM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
508 AM MDT THU APR 7 2011

.SYNOPSIS...
MORE WIND TODAY WITH SLIGHTLY COOLER TEMPERATURES. FRIDAY WILL
ALSO BE WINDY...BUT ON SATURDAY WE WILL SEE VERY WINDY CONDITIONS.
WE'LL BE MUCH COOLER ON SUNDAY WITH CONTINUED WINDY CONDITIONS.
THE FIRST PART OF NEXT WEEK LOOKS WARMER WITH OCCASIONALLY BREEZY
TO WINDY AFTERNOONS.

&&

.DISCUSSION...
ONE WINDY DAY DOWN...FOUR MORE TO GO. FOR TODAY WE HAVE SOME
DECENT WINDS ALOFT AND WE WILL MIX PRETTY HIGH SO WE WILL BE ABLE
TO PULL SOME OF THOSE WINDS DOWN. I THINK MOST OF US WILL SEE JUST
WINDY CONDITIONS...BUT THE HIGHER ELEVATIONS OF THE SACS COULD SEE
SOME STRONGER WINDS SO I WILL PUT THEM IN A WIND ADVISORY FOR THIS
AFTERNOON. WE WILL BE CLOSE TO ADVISORY LEVEL WINDS TODAY AND
TOMORROW...BUT THE SURFACE PRESSURE GRADIENT LOOKS A LITTLE WEAK
SO FOR NOW I WILL JUST KEEP US BELOW ADVISORY LEVELS WINDS BOTH
DAYS. BY FRIDAY AFTERNOON A DEEP UPPER LEVEL TROUGH WILL BE
DROPPING SOUTH ALONG THE CALIFORNIA COAST. THIS SYSTEM WILL TURN
TO THE EAST ACROSS SOUTHERN CALIFORNIA AND WILL MOVE INTO EASTERN
ARIZONA BY SATURDAY AFTERNOON. THE SYSTEM WILL BRING VERY STRONG
WINDS ALOFT ACROSS THE AREA ON SATURDAY AFTERNOON...WITH THE GFS
INDICATING 90 TO 100 MPH WINDS AT 500 MB AND 5O TO 60 MPH WINDS
AT AROUND 700 MB. AT THE SAME TIME WE WILL HAVE A VERY STRONG LEE
SIDE TROUGH DEVELOPING WHICH WILL SIGNIFICANTLY TIGHTEN UP OUR
SURFACE PRESSURE GRADIENT. CURRENT FORECAST GUIDANCE HAS THE NAM
SAYING WE WILL SEE 30 TO 40 MPH WINDS AND THE GFS IS SAYING WE
COULD SEE 40 TO 50 MPH SURFACE WINDS...NOT TO MENTION THE GUSTS.
SO RIGHT NOW IT LOOKS LIKE WE WILL EASILY MAKE IT INTO HIGH WIND
WARNING TERRITORY. BOTH OF THE MODELS INDICATE THAT THE GRADIENT
ACROSS THE AREA WILL STAY TIGHT WELL INTO SATURDAY NIGHT SO WE
COULD SEE THE WINDS HOWLING WELL INTO SUNDAY. BY SUNDAY WE WILL BE
ON THE BACK SIDE OF THE SYSTEM AND WE WILL SEE MUCH COOLER AIR
MOVING IN BUT LIKE I SAID THINGS STILL LOOK PRETTY WINDY FOR THE
FIRST PART OF SUNDAY BEFORE THE START TO SLOW DOWN SUNDAY
AFTERNOON.

MONDAY WILL CONTINUE A LITTLE ON THE COOL SIDE AND THE GOOD NEWS
IS WE WILL SEE CALMER WINDS AS A SHORT WAVE RIDGE MOVES ACROSS NEW
MEXICO. BUT BY TUESDAY THE RIDGE WILL BE GONE AND ANOTHER SHORT
WAVE WILL BE APPROACHING THE AREA SO...YOU GUESSED IT...MORE WINDY
CONDITIONS FOR TUESDAY AFTERNOON. AND YET ANOTHER SHORT WAVE MAY
APPROACH THE AREA ON WEDNESDAY WHICH WILL KEEP THE WIND MACHINE
GOING.

LOOKING AT TEMPERATURES...WELL YESTERDAY'S TROUGH ALLOWED SOME
COOLER AIR TO MOVE IN...BUT OUR HIGHS TODAY AND FRIDAY WILL STILL
RUN TWO TO FOUR DEGREES ABOVE NORMAL. ON SATURDAY THE WIND MACHINE
WILL BE GOING FULL TILT BUT THE TROUGH WILL BE TRYING TO BRING
MUCH COOLER AIR IN. RIGHT NOW IT LOOKS LIKE THE COLD FRONT WILL
ARRIVE AFTER MAX HEATING ON SATURDAY SO THE HIGHS THAT DAY WILL
CONTINUE TO RUN A FEW DEGREES ABOVE NORMAL. WE WILL SEE AROUND 15
DEGREES OF COOLING ON SUNDAY SO THE HIGHS THEN WILL BE TEN TO
TWELVE DEGREES BELOW NORMAL. THE HIGHS FOR THE FIRST PART OF NEXT
WEEK WILL RUN AT OR JUST A FEW DEGREES ABOVE NORMAL.

&&

.AVIATION...07/12Z-08/12Z
VFR CONDITIONS EXPECTED TODAY. THE HIGH CEILINGS WE SAW DURING THE
OVERNIGHT HOURS WILL BE LONG GONE BY THIS MORNING. SURFACE WINDS
WILL AGAIN INCREASE FROM THE WEST TO 20 TO 30 KNTS. THIS WILL GIVE
US MODERATE OR GREATER TURBULENCE NEAR AND DOWN WIND OF AREA
MOUNTAINS. WINDS SHOULD WEAKEN OVERNIGHT THURSDAY NIGHT...BUT WILL
PICK UP ONCE AGAIN ON FRIDAY. I'M NOT EXPECTING BLOWING DUST TO BE
A PROBLEM THIS AFTERNOON...SO VISIBILITIES SHOULD STAY PRETTY
GOOD.

&&

.FIRE WEATHER...
WHAT CAN I TELL THAT YOU DON'T ALREADY KNOW. IT WILL BE WINDY
AGAIN TODAY. THE SACRAMENTO MOUNTAINS WILL SEE A LITTLE STRONGER
WINDS DUE TO THE ELEVATION. MOST OF US WILL SEE WINDS OF 20 TO 30
MPH THIS AFTERNOON...BUT THE SACS WILL SEE 25 TO 35 MPH WINDS. SO
WINDS WILL EASILY BE IN RED FLAG CONDITIONS. THE TROUGH THAT CAME
THROUGH YESTERDAY HAS BROUGHT SOME COOLER AIR AND SLIGHTLY MORE
MOIST AIR MASS. RH'S WILL BE BORDERLINE FOR RED FLAG CONDITIONS
TODAY. I DO EXPECT SOME DRYING SO WE WILL PROBABLY MEET RED FLAG
CONDITIONS FOR THE LOWLANDS...BUT MIGHT JUST STAY ABOVE THEM IN
THE MOUNTAINS. ON FRIDAY WITH MORE WINDS AND DRIER AIR MOVING IN
WE WILL SEE RED FLAG CONDITIONS EVERYWHERE. IF THURSDAY AND FRIDAY
WEREN'T BAD ENOUGH AN APPROACHING TROUGH ON SATURDAY WILL GIVE US
VERY WINDY CONDITIONS. SURFACE WINDS SPEEDS WILL BE 35 TO 45 MPH
WITH GUSTS TO 60 OR HIGHER POSSIBLE. IT LOOKS LIKE THE STRONG
WINDS WILL LAST WELL INTO SATURDAY NIGHT AND MAYBE A FAIR WAYS
INTO SUNDAY. THE TROUGH WILL BRING IN MUCH COOLER AIR...BUT THERE
IS A CHANCE THAT WE COULD SEE RED FLAG CONDITIONS EVEN ON SUNDAY
EAST OF THE RIO GRANDE. MONDAY LOOKS LIKE A PRETTY CALM DAY AS AN
UPPER LEVEL RIDGE MOVES ACROSS THE AREA...BUT TUESDAY AND
WEDNESDAY WILL SEE THE WINDS KICK UP AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  57  80  57  81 /   0   0   0   0   0
SIERRA BLANCA TX        81  55  83  56  84 /   0   0   0   0   0
LAS CRUCES              80  51  79  52  80 /   0   0   0   0  10
ALAMOGORDO              78  52  77  52  78 /   0   0   0   0  10
CLOUDCROFT              58  36  59  40  60 /   0   0   0   0  10
TRUTH OR CONSEQUENCES   78  49  76  47  77 /   0   0   0   0  20
SILVER CITY             70  42  69  42  70 /   0   0   0  10  20
DEMING                  79  49  77  49  78 /   0   0   0   0  10
LORDSBURG               79  48  78  47  79 /   0   0   0  10  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
     EVENING FOR NMZ112.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NMZ112.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
     FOR NMZ025.

TX...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
     EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR TXZ055-056.

&&

BRICE
Hazardous weather outlook, Apr 7, 6:01 AM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
601 AM MDT THU APR 7 2011

NMZ022>025-030>032-TXZ055-056-081215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
601 AM MDT THU APR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WE'LL SEE WINDY CONDITIONS THIS AFTERNOON. THE LOWLANDS WILL SEE 20
TO 30 MPH WINDS...BUT THE SOUTHERN SACRAMENTO MOUNTAINS WILL SEE
STRONGER WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THERE IS A
FIRE WEATHER WATCH IN EFFECT FOR THE AREA AND THE SOUTHERN
SACRAMENTO MOUNTAINS ARE UNDER A WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WINDY DAY ON FRIDAY. SATURDAY WILL SEE VERY WINDY
CONDITIONS. DAMAGING WINDS WILL BE POSSIBLE. WE'LL SEE 35 TO 45
MPH WINDS WITH GUSTS TO 60 MPH. TUESDAY AND WEDNESDAY OF NEXT WEEK
WILL SEE MORE BREEZY TO WINDY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:52 AM MDTWind AdvisoryEPZ14 hr
Apr 7, 2:07 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.